Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Minimal $ N$-compact spaces


Authors: K. P. S. Bhaskara Rao and Asit Baran Raha
Journal: Proc. Amer. Math. Soc. 51 (1975), 209-212
MSC: Primary 54D25
MathSciNet review: 0375233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note it is established that minimal $ N$-compact spaces are compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0375233-9
PII: S 0002-9939(1975)0375233-9
Keywords: $ E$-compact, $ E$-completely regular, $ N$-compact, clopen ultrafilter with countable intersection property
Article copyright: © Copyright 1975 American Mathematical Society